MathSciNet Relay Station
MathSciNet bibliographic data
MR1123653 47A65 (47A15 47B99)
Herrero, Domingo A.; Kitai, Carol On invertible hypercyclic operators. Proc. Amer. Math. Soc. 116 (1992), no. 3, 873–875.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement